# SDR CA960126027

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2981006143
- Condition: Holed
- Location: Lh Wing Root
- Part time: 15,288 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)CREW REPORTED LOSS OF HYDRAULIC FLUID. LEAK FOUND FROM LINE IN L/H WING ROOT LEADING EDGE. THIS LINE IS A 3/8 SUPPLY LINE AND HAD CRACKED AT 90 DEGREE BEND. ALSO LINE WAS BADLY WORN AT LINE BLOCK CLAMP.
